Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Treatment
Jun 29, 2014

Gud.. Last december 2013 i found out that i have a syphillis infections but i dont know how long it is been oredi in me,, but then i remembered when i was younger now im 29 that time maybe im 22 i remember that i experienced of unsual skin problems.. Like a circle shapes of of rashes in ob my body..including mg penis head, feet, and mouth.. Then i found out that i have syphillis i researched the symptoms and exaxtly what i saw is what i had before....january 2014 i finished all my treatment session in which i have received shots for 3 weeks once a week..then the nextmonths followed by hiv test and and bloodtest again to check the status of titer...my titer is 1:8 but before is 1:16. After taking antibiotic capsules went down to 1:18. Now im waiting for the month of august for my 6months result.....but now my situation is im having tiny rashes on my penis... Is it normal? Sometimes it is lessen somtimes it is there redness is obvious..i nust want to ask if i come back again on auagust for my bloodtest and if the titer still the same, what do i need to have or to do? Is the doctor will give me another shots or any medication if the thing will be the same,,,please let me know any suggestion or comments on my situation,, your reply will be appreciated well.. Thank you very much.. This is my first time joining here..gud day...

Response from Dr. Holodniy

It is difficult to determine without an examination what these lesions could be. I suggest you speak to your doctor about it.



Previous
steady low cd4 n undetectable
Next
Viral Load Still at 64 After Months of Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement